Sensodyne Pronamel Toothpaste

by Marit Lash
(San Francisco)

My dentist recommended that I use Sensodyne Pronamel Toothpaste. Since I began using the product, I have experienced a coating on my tongue that I can't seem to scrape off or remove with a toothbrush. I also seem to have a bad taste in my mouth. Could this condition be a side effect of the toothpaste? I switched to Colgate toothpaste and the condition is no longer noticeable.

Reply:

Hi Marit, It is possible that you are sensitive to one of the ingredients in sensodyne pronamel. Pronamel toothpaste is designed for those with signs of acid erosion. If you don’t have that, no need to use it anyway. If you do have some erosion of your enamel, avoiding acidic foods and beverages will help.
Glad you are not having any issues with Colgate.

Thanks for writing,
Shelly

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Dental Questions and Answers.

Still Need Some Advice?  Submit Your Question for a Personal Reply